# SDR 0500246730

- Difficulty date: February 27, 2005
- Submitted: March 4, 2005
- Operation: Air carrier
- Aircraft: N640US
- Make and model: Boeing 747251F
- Aircraft serial: 23888
- Aircraft time: 78,538 hours, 17,562 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND CRACK IN FRAME AT BS 440 STRINGER 10L.  REPAIRED PER EA 67-203062.
